# SDR CALA2015011992998

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 71,389 hours, 25,107 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L UNABLE TO ARM.  REMOVED DEBRIS FROM UNDER GIRT BAR & FROM DOOR FITTING ON SILL.  LUBED GIRT BAR & FLOOR FITTING.  CYCLED DOOR ARM DISARM LEVER.  OPERATIONS CHECKED OK.
